# SDR DLM90060047

- Difficulty date: January 15, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 30,291 hours, 15,922 cycles
- Engine: Iae V2528D5
- Engine time: 26,531 hours, 13,841 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT KOAK, EOAP DISPLAYED RT EECEDP BUSS FAIL.  TROUBLESHOT PER FIM, MESSAGE CLEARED.
